# SDR CWQR.2010.04

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N697QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605197
- Aircraft time: 7,891 hours
- Engine: Pwa PW545A
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Broken
- Location: Ecu Aspirator
- Component: Ecu
- Component part number: 66151007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP/ OPS CHECK OF THE ECU, WE FOUND THE ASPIRATOR TUBE ASSY BROKEN AT THE FLAIR NUT FITTING ON THE ECU.  A SERVICE CONDITION REPORT HAS ALSO BEEN SUBMITTED TO MFG UNDER SCR 520216.
